Translator Disclaimer
March/April 2021 Remark on smoothing property of weak solutions for the Navier-Stokes equations
Motofumi Aoki, Tsukasa Iwabuchi
Differential Integral Equations 34(3/4): 199-222 (March/April 2021).

Abstract

We consider a sufficient condition for the regularity of a weak solution for the incompressible Navier--Stokes equations on $\mathbb R^d$. We prove a smoothing property of the weak solution near the initial time under the condition that a scale invariant norm written by $BMO$ is finite.

Citation

Download Citation

Motofumi Aoki. Tsukasa Iwabuchi. "Remark on smoothing property of weak solutions for the Navier-Stokes equations." Differential Integral Equations 34 (3/4) 199 - 222, March/April 2021.

Information

Published: March/April 2021
First available in Project Euclid: 8 May 2021

Subjects:
Primary: 35Q30 , 76D03 , 76D05

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 3/4 • March/April 2021
Back to Top